Journal of Function Spaces

Journal of Function Spaces / 2008 / Article

Open Access

Volume 6 |Article ID 981834 | https://doi.org/10.1155/2008/981834

João Pedro Boto, "On the boundedness of operators in LP(ιq) and Triebel-Lizorkin Spaces", Journal of Function Spaces, vol. 6, Article ID 981834, 10 pages, 2008. https://doi.org/10.1155/2008/981834

On the boundedness of operators in LP(ιq) and Triebel-Lizorkin Spaces

Academic Editor: Hans Triebel
Received01 Jun 2007

Abstract

Given a bounded linear operator T:LPO(n)Lp1(n), we state conditions under which T defines a bounded operator between corresponding pairs of Lp(n;ιq) spaces and Triebel-Lizorkin spaces Fp,qs(n). Applications are given to linear parabolic equations and to Schrödinger semigroups.

Copyright © 2008 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views266
Downloads389
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.